Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lovelyrose

Member
  • Total Reviews

    0
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lovelyrose

  • Rank
    New Member
  1. I'm a month into my 2nd trimester too. I'm now 20 weeks. I went ahead and made an appointment with my derm. Its only at the end of August, so if my skin improves by then, I might cancel the appointment. I really don't want to be taking any other medicines at this moment if I can help it. Does the tea tree oil help you? I have a little stick of tea tree oil...it looks like a lipstick, but its actually to be applied on the skin. I have been applying that on my pimples for the last 2 weeks, I don
  2. About a year ago, I got horrible hormonal acne and nothing I used helped, and I used almost every topical acne med that was on the shelf. And then I went to the derm and he gave me Retin-a-micro and dual gel. This combination worked wonders on my skin. Within 2 months, I had beautiful, glowy skin. After the 3rd month, I stopped using these lotions and my skin was perfectly fine. And 6 months later, I've got pregnant and my hormonal acne is coming back! It's the same kind of pimples I used to g
  3. I had the same problem. To solve it, use the prescribed creams ALL OVER YOUR FACE! Not just on the affected areas. The patches are caused by the bleaching of the skin. If you use the creams all over, the whole face looks even. I used the same exact creams that u do, and believe me, it has been magical! I have actually started getting compliments on my skin!
  4. I had horrible cystic acne for almost a year. Then my derm gave me retin-a-micro and duac. It worked wonderfully. After 2 months now, I don't have a single active pimple and my scars have disappeared sooo much! **touch wood** Anyway, I am still using my medications since I still have some scars left. But...should I continue or stop my medication after my acne/scars problem is completely solved?
  5. i'm Indian too...and Retin a has worked miracles on my skin. It actually has helped with my scars too. The skin initially peels a lot, so the scarring gets faded away. I had asked my doc for something that will fade me scars, and he gave me retin a ...so I think it helps with scars too! k thanks for the help...i think ill go through with it. Can you suggest anything that will reduce peeling? Should i use a moisturizer? Moisturizer is absolutely necessary! Apply moisturizer after
  6. i'm Indian too...and Retin a has worked miracles on my skin. It actually has helped with my scars too. The skin initially peels a lot, so the scarring gets faded away. I had asked my doc for something that will fade me scars, and he gave me retin a ...so I think it helps with scars too!
  7. The itching on my jaws started a few days ago. Later today the itch started spreading to different parts of my face - even my eyelids! I don't bring my acne medication anywhere near my eyes! After a few hours, I had red patches all over my face...it was red wherever it itched. I didn't apply any of my acne medication today. Just applied lots of moisturizer....hoping that the itch goes away soon. Good to know that I'm not the only one. But is there something wrong we are doing here? Maybe too mu
  8. I was prescribed Retin-a-micro to use at night and Duac for morning, along with an antibiotic. I have been on it for 2 weeks. The skin along my jaws are itching like crazy!! I try not to scratch it, but just gently rub with my fingers...but even that makes the skin red! I don't know if I am doing something wrong. I don't have acne along my jaw line, so I sometimes miss applying retin-a-micro or duac there. So I don't know why it itches! Anyone had this problem, or knows what to do about it?
  9. Because my derm told me to do that. Duac in the morning and Retin-a-Micro at night.
  10. I had good effect from using that pill. I had horrible acne all over my face when I started using this. After 2 months, my acne had decreased. After 3 months, it was completely gone. But I had a lot of scarring left (because I used to pick my acne a lot! ).
  11. I'm not sure if I am applying too much Duac. As it dries, it forms kind of a thin layer on my skin. So when I apply moisturizer, it kind of peels away and forms blobs all over my face.
  12. I have to put on the duac gel in the morning. But when i put my makeup on top of it, it peels. And looks horrible. So I usually put on the gel for like 30mins and wash it off and then put on my makeup. I don't know if 30mins is enough to have any effect on the skin. Anyone had this problem before? What did you do? Any suggestions?
  13. It's because each week the concentration of the hormones in the pills changes. the greens ones are different concentration than the light and darker blue ones.
  14. Where can I get this? I mean which store in the US?
×